Alert archive / Iowa / Wind Chill Advisories in 2014
Wind Chill Advisory 19, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Feb 27, 2014, 3:56 PM CST for 26 counties in Iowa. It took effect at Feb 27, 2014, 9:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2014, 3:56 PM CST (21:56 UTC)
- In effect from
- Feb 27, 2014, 9:00 PM CST
- Expired
- Feb 28, 2014, 8:10 AM CST
- In force
- 11 hr
- Issued by
- NWS Des Moines, IA
All 26 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 99 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -152 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869 WWUS43 KDMX 272156 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 356 PM CST THU FEB 27 2014 ...DANGEROUSLY COLD WIND CHILL VALUES TONIGHT... .COLD TEMPERATURES AND WINDS WILL COMBINE TO CREATE DANGEROUSLY COLD WIND CHILL VALUES TONIGHT. IAZ004>007-015>017-023>028-033>039-045>050-280600- /O.NEW.KDMX.WC.Y.0019.140228T0300Z-140228T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 356 PM CST THU FEB 27 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. * TIMING...TEMPERATURES WILL FALL BELOW ZERO IN THE EARLY EVENING HOURS WITH WINDS INCREASING TO 5 TO 10 MPH IN THE LATE EVENING HOURS. * WINDS...WINDS WILL BE SOUTHEASTERLY AT 5 TO 10 MPH INCREASING NEAR SUNRISE TO 10 TO 15 MPH. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW ZERO...WITH WIND CHILL READINGS 20 TO 30 DEGREES BELOW ZERO. COLDEST WIND CHILL READINGS WILL OCCUR NEAR MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AWB
3 follow-up statements
489 WWUS43 KDMX 280259 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 859 PM CST THU FEB 27 2014 ...DANGEROUSLY COLD WIND CHILL VALUES TONIGHT... .COLD TEMPERATURES AND WINDS WILL COMBINE TO CREATE DANGEROUSLY COLD WIND CHILL VALUES TONIGHT. IAZ004>007-015>017-023>028-033>039-045>050-281100- /O.CON.KDMX.WC.Y.0019.140228T0300Z-140228T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 859 PM CST THU FEB 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * TIMING...TEMPERATURES WILL CONTINUE BELOW ZERO OVERNIGHT WITH WINDS INCREASING TO 5 TO 10 MPH FOR THE REMAINDER OF TONIGHT * WINDS...WINDS WILL BE SOUTHEASTERLY AT 5 TO 10 MPH INCREASING NEAR SUNRISE TO 10 TO 15 MPH. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW ZERO...WITH WIND CHILL READINGS 20 TO 30 DEGREES BELOW ZERO. COLDEST WIND CHILL READINGS WILL OCCUR NEAR MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REV
062 WWUS43 KDMX 280937 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 337 AM CST FRI FEB 28 2014 ...DANGEROUSLY COLD WIND CHILL VALUES EARLY THIS MORNING... .COLD TEMPERATURES AND WINDS WILL COMBINE TO CREATE DANGEROUSLY COLD WIND CHILL VALUES THROUGH THE EARLY MORNING. IAZ004>007-015>017-023>028-033>039-045>050-281500- /O.CON.KDMX.WC.Y.0019.000000T0000Z-140228T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 337 AM CST FRI FEB 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TRENDS...WINDS WILL INCREASE GRADUALLY THIS MORNING...HOWEVER TEMPERATURES WILL ALSO RISE 5 TO 10 DEGREES BY 9 AM. * WINDS...WINDS WILL BE SOUTHEASTERLY AT 10 TO 15 MPH THIS MORNING. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE IN THE 5 ABOVE TO 5 BELOW RANGE THROUGH SUNRISE...THEN WARM SLOWLY. WIND CHILL VALUES WILL BE IN THE 15 TO 20 BELOW RANGE SOUTH OF U.S. HIGHWAY 20...AND 20 TO 30 BELOW NORTH OF HIGH WAY 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
687 WWUS43 KDMX 281410 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 810 AM CST FRI FEB 28 2014 ...WIND CHILL ADVISORY IS CANCELLED... IAZ004>007-015>017-023>028-033>039-045>050-281515- /O.CAN.KDMX.WC.Y.0019.000000T0000Z-140228T1500Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 810 AM CST FRI FEB 28 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES HAVE RISEN ABOVE ADVISORY CRITERIA...THOUGH WILL REMAIN AROUND 10 BELOW ZERO THROUGH THE LATE MORNING. $$ AWB
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 27, 3:42 PM CST, 14 minutes earlier.
Area forecast discussion, Feb 27, 3:42 PM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 342 PM CST THU FEB 27 2014 .SHORT TERM /TONIGHT/... ISSUED AT 341 PM CST THU FEB 27 2014 MAIN FORECAST CONCERN FOR OVERNIGHT IS TEMPERATURES. AREA OF HIGH PRESSURE...CURRENTLY ROUGHLY CENTERED ACROSS NORTH CENTRAL IOWA WILL CONTINUE TO SHIFT SOUTHEAST THROUGHOUT THE OVERNIGHT. AS HIGH PUSHES THROUGH WINDS WILL SHIFT TO THE SOUTH AND WILL REMAIN UP OVERNIGHT...WHICH WILL HELP TO KEEP TEMPERATURES FROM DROPPING TOO FAR. IN ADDITION...WEAK WAA WILL RETURN LATE IN THE OVERNIGHT WHICH WILL HELP LIMIT LOWS AS TEMPERATURES BEGIN TO WARM IN THE SW LATE. HAVE THEREFORE WARMED TEMPERATURES A FEW DEGREES...ESPECIALLY IN THE NORTH WHERE TEMPERATURES WARMED A BIT HIGHER THAN ORIGINALLY EXPECTED TODAY. HOWEVER...WITH WINDS PERSISTING OVERNIGHT...WIND CHILL VALUES WILL ONCE AGAIN BECOME DANGEROUSLY COLD IN THE NORTH. THEREFORE ANOTHER WIND CHILL ADVISORY IS NEEDED OVERNIGHT...WITH WIND CHILL VALUES 20 TO 30 BELOW ZERO EXPECTED. COLDEST READINGS WILL BE IN THE NORTHEAST. .LONG TERM /FRIDAY THROUGH THURSDAY/... ISSUED AT 341 PM CST THU FEB 27 2014 A BRIEF WEAKNESS IN THE UPPER NORTHWEST FLOW AS ONE SYSTEM PASSES TO THE EAST AND ANOTHER APPROACHES FROM THE WEST WILL HELP KEEP LOW LEVEL WARM ADVECTION TO PREVAIL THROUGH FRIDAY AIDED BY THE DEPARTING SFC HIGH. MID LEVEL THETA-E ADVECTION WILL OCCUR MUCH OF THE DAY HOWEVER IT MID TO LOW LEVEL DRY AIR WILL DELAY THE PRECIPITATION ONSET THROUGH MUCH OF THE MORNING EXCEPT FOR THE FAR NORTH. ANOTHER MOISTURE PLUM LIFTING NORTH THROUGH MISSOURI WILL LIFT INTO THE SOUTHERN HALF OF IOWA BY MID TO LATE AFTERNOON. THIS COMBINED WITH MOISTURE POOLED AHEAD OF THE ARCTIC BOUNDARY MOVING SOUTH INTO THE STATE...WILL SATURATE THE PROFILES WITH SNOW COMMENCING INTO CENTRAL IOWA. SNOWFALL AMOUNTS WITH THIS SYSTEM WILL BE ONE HALF INCH TO 2 INCHES. THE SHALLOW ARCTIC DOME WILL BE FULLY ENTRENCHED ACROSS IOWA BY SATURDAY AND SUNDAY. THE ARCTIC AIR DEPTH WILL BE GENERALLY 2500 FT OR LESS CREATING A SIGNIFICANT INVERSION ALOFT. THIS TYPE OF SCENARIO TYPICALLY RESULTS IN TEMPERATURES WELL BELOW NORMAL AND IN SATURDAYS CASE...30 TO 35 DEGREES BELOW AVERAGE HIGH TEMPERATURES FOR MARCH 1ST. WARMER MORE MOIST AIR WILL OVERRUN THIS COLD LAYER AND WILL BRING ANOTHER THREAT FOR SNOW SATURDAY AFTERNOON AND NIGHT. THIS SYSTEM WILL BRING 1 TO 3 INCHES OF SNOW TO THE AREA. SNOWFALL RATIOS WITH THIS SYSTEM WILL TOUCH BRIEFLY DENDRITIC OTHERWISE IT WILL FEATURE LESS EFFICIENT PLATES AND NEEDLES MUCH OF THE TIME. A FINAL SURGE OF MOISTURE WILL MOVE INTO SOUTHERN IOWA ON SUNDAY AND BRING THE POTENTIAL FOR ANOTHER 1 TO 2 INCHES OVER THE FAR SOUTH. AREA WIDE TOTALS THROUGH THE 3 DAY PERIOD ARE A GENERAL 3 TO 4 INCHES WITH POSSIBLE 5 TO 6 INCH TOTAL TOWARD THE MISSOURI BORDER. HIGH TEMPERATURES OVER THE WEEKEND WILL BE NEAR RECORD COLD MIN HIGH TEMPERATURES AND NEAR RECORD COLD HIGH TEMPERATURES AFTER MARCH 1ST AT BOTH WATERLOO AND DES MOINES. THE ACTIVE PERIOD WILL PREVAIL THROUGH NEXT WEEK WITH WEAK ZONAL TO WEAK NORTHWEST FLOW DEVELOPING. TEMPERATURES SHOULD MODERATE TOWARD THE MID PORTION OF THE WEEK WITH PERIODS OF SNOW POSSIBLE. && .AVIATION...27/18Z ISSUED AT 1122 AM CST THU FEB 27 2014 HIGH PRESSURE WILL KEEP CONDITIONS VFR THROUGH PERIOD...WITH WINDS BECOMING LIGHTER BY 00Z. WINDS WILL SHIFT TO THE SOUTH AND INCREASE LATE IN THE PERIOD AND INCREASE AHEAD OF AN APPROACHING BOUNDARY. THIS WILL BRING CHANCES FOR PRECIPITATION TO SITES BEYOND PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY FOR BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO- EMMET-FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT- KOSSUTH-MARSHALL-PALO ALTO-POCAHONTAS-SAC-STORY-TAMA-WEBSTER- WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...AWB LONG TERM...KOTENBERG/DONAVON AVIATION...AWB
Hazardous weather outlook, Feb 27, 3:46 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CST THU FEB 27 2014 IAZ004>007-015>017-023>028-033>039-045>050-282200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA- 346 PM CST THU FEB 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. NUMEROUS CHANCES FOR SNOW ARRIVE FRIDAY THROUGH SUNDAY WITH LIGHT TO MODERATE ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ044-057>062-070>075-081>086-092>097-282200- CRAWFORD-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR- MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 346 PM CST THU FEB 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND CHILL VALUES WILL DROP TO 10 TO 15 DEGREES BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NUMEROUS CHANCES FOR SNOW ARRIVE FRIDAY THROUGH SUNDAY WITH LIGHT TO MODERATE ACCUMULATIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AWB
Nearby
Wind Chill Advisories in Iowa, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.